# SDR 2025FA0000323

- Difficulty date: April 27, 2025
- Submitted: April 27, 2025
- Operation: General aviation
- Aircraft: N29383
- Make and model: Boeing 767-3Q8
- Aircraft serial: 29383
- Aircraft time: 95,136 hours, 12,793 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE FUSELAGE SKIN UNDER THE BEACON ANTENNA  BETWEEN STA 654+22 AND STA 654+44, BETWEEN STR 39L AND STR 39R.
